# SDR ASAA2019050129211

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,712 hours, 4,831 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 46T2GV
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,740 hours, 4,842 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR AUTO FUNCTION INOP. GROUNDED - YES. REMOVED AND REPLACED WX CONTROL PANEL REF AMM 34-43-91 OP CK GOOD 1 CB PULLED/RESET.
